[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] BC pills


Birth control pills can, and do, cause fluctuations in BGs.
 Some brands cause more problems than others.

All you need to do is re-adjust the insulin amounts to

Good luck.


--- email @ redacted wrote:
> I have a question for the women of the group.  My
> daughter started on the 
> birth control pill Loestrin Fe 1/20 last Sunday.  They
> put her on the pill 
> because she was only having a period about once every six
> months.  Anyway, 
> since Thursday her #'s have been running high.  Can't get
> her #'s down below 
> 200 no matter how much she boluses.  My question is could
> this be because of 
> the pills that she is taking or is it probably something
> else going on in her 
> body.  I am a little puzzled and not quite sure what to
> do. 
> Thanks!
> Anne

*                                   *
*  -- Susan K.  (^i^)               *
*      E-mail: email @ redacted  *
*        Fax: (530) 380-8851        *
*                                   *
Do You Yahoo!?
Bid and sell for free at http://auctions.yahoo.com
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml